Buy it Again
Theraflu Severe Cold & Cough Daytime Packets Berry Infused with Menthol & Green Tea - 6 Count

Theraflu Severe Cold & Cough Daytime Packets Berry Infused with Menthol & Green Tea - 6 Count

Severe Cold & Cough, Daytime, Packets, Berry

Other Information: Each packet contains: potassium 10 mg, sodium 20 mg. Phenylketonurics: contains phenylalanine 14 mg per packet. Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Protect product from heat and moisture. Misc: Acetaminophen - Pain reliever/fever reducer. Dextromethorphan HBr - Cough suppressant. Phenylephrine HCl - Nasal decongestant. Infused with menthol & green tea flavors. Nasal congestion. Sore throat pain. Cough. Headache. Body ache. Fever. Parents: Learn about teen medicine abuse www.StopMedicineAbuse.org. www.theraflu.com. Theraflu provides powerful relief from your severe cold and flu symptoms. www.theraflu.com.
Active Ingredients: In Each Packet: Acetaminophen (650 mg), Dextromethorphan HBr (20 mg), Phenylephrine HCl (10 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, FD&C Blue 1, FD&C Red 40, Flavors, Maltodextrin, Silicon Dioxide, Sodium Citrate, Sucrose, Tribasic Calcium Phosphate.
Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly. Do not use: in a child under 12 years of age; if you are allergic to acetaminophen; with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a p
Directions Directions: Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Do not use more than directed. Take every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor. Dissolve contents of one packet into 8 oz. hot water; sip while hot. Consume entire drink within 10-15 minutes. If using a microwave, add contents of one packet to 8 oz of cool water; stir briskly before and after heating. Do not overheat. Adults and Children 12 Years of Age and Over: One packet. Children Under 12 Years of Age: Do not use.
About the Producer Novartis

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.